It is currently Mon Aug 21, 2017 6:31 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Itchy Itchy Itchy
PostPosted: Mon Jan 21, 2013 1:18 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Tue Nov 20, 2012 1:01 pm
Posts: 37
I think most of you are aware of my journey but here is a quick run down. Got hooked on Lortab/ Perocet that was started due to pain, but since I thought I had discovered a magic pill that gave me the motivation and energy I liked I quickly raised by dose and ended up admiting to my doc that I needed help. So on to detox, seven lovely days. The day before I left the psych doc gave me the sub and told me it would help, no worries you can stop with no prob. Now that was 9 years ago, ended up in pain management and his solution was to increase me to 32mg.

So to get to the point I jumped from 2mg December 11th. I made it forty days, fell apart and am going back on the lowest possibe dose that will allow me to function.

I took my dose yesterday, ended up taking about 2.5mg, my physician advised me to take .5 wait a bit, take another .5, wait and repeat till I felt able to function. Now after the dose which was about 3pm, at about 5pm I began to have pretty intense itching which settled onto every part of my body. Took benadryl and was able to get maybe two hours of sleep. Now I am still itchy, really bad. I never had that happen with subs before, not sure why. Has anyone had a similar situation?

Cam


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 21, 2013 4:51 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
It's my guess that you took too much Suboxone. Whenever I took too many opiates, I would get the all over body itch.

When you were off Suboxone, your tolerance plummeted. You should be able to get by on much less than 2mg Cammie.

Unless you're planning on getting back on a maintenance dose, you should keep your dose as low as possible. Keeping your dose low now will help your taper.....if you plan on tapering very soon.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jan 24, 2013 6:44 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Sun Jan 06, 2013 11:03 am
Posts: 233
Opiate itches. Your body was pretty much purged of the suboxone cam. As Romeo said, you could probably get by, and comfortably on less than 1mg. Which will make your overall journey that much simpler.

I remember the Roxy itches when I first started. My back would be straight raw from constant scratchin.

I hope everything works out Cam!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Jan 24, 2013 11:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Heya!

Yeah sounds like opioid itches. An allergic reaction would come with other symptoms like hives and swelling.

I'd just like to add to what the others have said about tolerance. This is important to remember not only for going on Sub but also worth noting in the event of relapse. I had a friend die recently who'd gone off Sub, then slipped into using a few weeks later, forgetting his tolerance was a fraction of what he'd been used to.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jan 25, 2013 9:18 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
Agreed! Opioid overdose = itching and nausea (and tiny pupils).


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group